MathSciNet Relay Station
MathSciNet bibliographic data
MR1651384 55P62 (55P35)
Dupont, Nicolas; Vigué-Poirrier, Micheline Formalité des espaces de lacets libres. (French) [Formality of the free loop space] Bull. Soc. Math. France 126 (1998), no. 1, 141–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement